# SDR ASAA9780294

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release
- Condition: Lack Of Lube
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING TAILCONE EMERGENCY RELEASE CHECK FROM THE AFT CABIN ENTRY DOOR POSITION, THE TAILCONE FAILED TO RELEASE.  LUBRICATED TAILCONE RELEASE MECHANISM AND TAILCONE RELEASED NORMALLY.  (M)
